# SDR SWAA2022060902340

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8501
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR MOP SILL FROM STA 947.5+6 TO STA 986.5+6; WL 208 TO WL 209; RBL 60 TO RBL 45 CORRECTION: RBL 57 TO RBL 45 / [01] REMOVED CORROSION ON MOP SILL AT BS 947.5-986.5 +6 WL208 RBL45-RBL60 PER SRM 53-70-15-1A-1 STEP4-D 2;[02] REQUEST NDI TO VERIFY REMAINING THICKNESS AT BLENDED AREAS ON MOP SILL BS947.5-986.5 +6 RBL45-RBL60 WL208;[03] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.071' ADJACENT TO 0.08'.  EQUIP USED:  -EPOCH 650 ID: ATS2031 CAL DUE: 03/23;[04] MOP SILL FOUND TO BE OUT OF LIMITS IAW SRM CH 53-70-15-1A-1. REMOVED DAMAGED MOP SILL IAW SRM CH 51-40-02. LOCATED AND DRILLED NEW MOP SILL IAW SRM CH 51-40-05.;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.;[06] OK TO INSTALL MOP SILL.;[07] OK TO INSTALL ASD MOP SILL.;[08] INSTALLED 100% TEMPORARY AND PERMANENT FASTENERS BEFORE SQUEEZE OUT TIME EXPIRE 13 MAY 22 22:47 SEALANT USED BMS 5-95 C-20 IAW SRM 51-40-02-0G AND SOPM 20-50-19.;[09] INSTALLED 100% TEMPORARY AND PERMANENT FASTENERS BEFORE SQUEEZE OUT TIME EXPIRE 13 MAY 22 22:47 SEALANT USED BMS 5-95 C-20 PER SRM 51-40-02-0G-0; DWG 147A8501 AND SOPM 20-50-19.;[10] RII VERIFIED; INSTALLED 100% TEMPORARY AND PERMANENT FASTENERS BEFORE SQUEEZE OUT TIME EXPIRE 13 MAY 22 22:47 UTC. PER SRM 51-40-02-0G-0; DWG 147A8501 AND SOPM 20-50-19.;[11] INSTALLED NEW ASD MOP SILL PER SRM 51-40-02-0G-0; AND DWG# 147A8501 REV B; APPLIED CIC TO ASD MOP SILL PER AMM 51-21-91;[
